# SDR IPXA10562038

- Difficulty date: July 14, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1020 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, ACCOMPLISH EO B757-5310-25200B FRAME REPAIR AT BS 1020, S-14L TO S-16L.  ACCOMPLISHED EO B757-5310-25200B FRAME REPAIR AT BS1020 A14L TO S-16L.
